# SDR KBM2004F00064

- Difficulty date: May 14, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- System (JASC): 5280 · Landing Gear Doors
- Part: Pin
- Condition: Unlatched
- Location: Lt Mlg Door
- Component: Door
- Component part number: 355A232010
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MAIN DOOR POPPED OPEN IN FLIGHT, TOP PIN UNLATCHED.  FILED DOWN A GROVE AND THE UPPER STAPLE AS NEEDED.
